Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Strict Diagonal Dominance and Optimal Bounds for the Skeel Condition Number

J. M. Peña
SIAM Journal on Numerical Analysis
Vol. 45, No. 3 (2007), pp. 1107-1108
Stable URL: http://www.jstor.org/stable/40232856
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Abstract

An optimal bound for the Skeel condition number of a triangular matrix strictly diagonally dominant by rows is obtained.

Page Thumbnails

  • Thumbnail: Page 
1107
    1107
  • Thumbnail: Page 
1108
    1108